Heat diffusion on homogenous trees (Note on a paper by Medolla and Setti)

Research output: Contribution to journalArticleResearch

Original languageEnglish
Pages (from-to)703-709
JournalBolletino della Unione Matematica Italiana / B
Issue number4-B
Publication statusPublished - 2001

Cite this

Heat diffusion on homogenous trees (Note on a paper by Medolla and Setti). / Woess, Wolfgang.

In: Bolletino della Unione Matematica Italiana / B, No. 4-B, 2001, p. 703-709.

Research output: Contribution to journalArticleResearch

@article{117cf5731b6a485d9b942617e9d31c62,
title = "Heat diffusion on homogenous trees (Note on a paper by Medolla and Setti)",
author = "Wolfgang Woess",
year = "2001",
language = "English",
pages = "703--709",
journal = "Bolletino della Unione Matematica Italiana / B",
issn = "0392-4041",
publisher = "Zanichelli Editore SpA",
number = "4-B",

}

TY - JOUR

T1 - Heat diffusion on homogenous trees (Note on a paper by Medolla and Setti)

AU - Woess, Wolfgang

PY - 2001

Y1 - 2001

M3 - Article

SP - 703

EP - 709

JO - Bolletino della Unione Matematica Italiana / B

JF - Bolletino della Unione Matematica Italiana / B

SN - 0392-4041

IS - 4-B

ER -